# SDR AALA201908169068

- Difficulty date: August 2, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 12,432 hours, 4,682 cycles
- Engine: Iae V2533A5
- Engine time: 529 hours, 198 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1777MK3
- Part serial: SAD17602
- Condition: Unreliable
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT CRUISE ALT 34000 FT ENGINE EPR WENT TO 0 FOLLOWED BY ECAM WARNING FOR ENGINE 2 FUEL FLOW, ENG 2 GEN AND ENG 2 FAIL. DIVERTED INTO AMA. EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED #2 ENGINE FMU IAW JOB CARD 73-94-12, FUEL FILTER IAW AMM 73-12-42, FUEL FLOW TRANSMITTER IAW AMM 73-31-17 AND LPC BLEED MASTER ACTUATOR IAW 75-31-42. ACCOMPLISHED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00. ALL CHECKS GOOD. (SEE SDR # AALA201908039007 & AALA201908169070)
